# SDR ABXA000163

- Difficulty date: March 23, 2000
- Submitted: March 24, 2000
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- Aircraft time: 5,508 hours, 52,193 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Angle
- Part number: 591326165
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LOWER ATTACH ANGLE CRACKED AT STATION 1066.  REPAIRED ANGLE IAW DC9 SRM 54-04.
